# SDR AU960170

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disc
- Part number: 701509
- Condition: Corroded
- Location: T Eng Cmprsr/Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE 9TH STAGE HIGH PRESSURE COMPRESSOR DISC CONTAINED CORROSION PITTING IN THE BLADE SLOT PRESSURE FACES AND BLADE SLOTSIDES IN EXCESS OF LIMITS - FOUND DURING INSPECTION IAW PWA SB 6038 AND AD/JT8D/29 - ENGINE HAD BEEN FITTED TO A LOW UTILISATIONAIRCRAFT
